# SDR REXA2022111502549

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Bs 453 Lbl 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED / GOUGED AT FS 453 LBL27.  REMOVED UNSERVICEABLE SEAT TRACK SEGMENT FROM FS 364 - 485 LBL 27 IAW CRJ900 AMM 53-00-49-00-801-A19.   INSTALLED NEW SEAT TRACK SEGMENT FROM FS 364 - 485 LBL 27 IAW CRJ900 AMM 53-00-49-801-A19.
